2 doctors weighed in:

Can you get heart palpitation from stopping inderol? I was using inderol for performance anxiety and have been having palpitations for the past month

2 doctors weighed in
Dr. Harinder Gill
Internal Medicine - Cardiology

In brief: Palpitations

Abrupt withdrawal from beta blocker can induce subjective symptoms;it's important to the ascertain the ECG with the symptoms so go see a Dr.

In brief: Palpitations

Abrupt withdrawal from beta blocker can induce subjective symptoms;it's important to the ascertain the ECG with the symptoms so go see a Dr.
Dr. Harinder Gill
Dr. Harinder Gill
Thank
Dr. Dan Fisher
Internal Medicine

In brief: Yes...But

The withdrawal effect might only last for a few days.
If you are having continued palpitations it is not related to the inderal. Inderal is sometimes a good medication to reduce palpitations although not taking meds is better if you can just learn to live with the palpitations.

In brief: Yes...But

The withdrawal effect might only last for a few days.
If you are having continued palpitations it is not related to the inderal. Inderal is sometimes a good medication to reduce palpitations although not taking meds is better if you can just learn to live with the palpitations.
Dr. Dan Fisher
Dr. Dan Fisher
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Preventive Medicine
40 years in practice
1M people helped
Continue
111,000 doctors available